# SDR ASAA0080559

- Difficulty date: September 2, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX-DURING SCHEDULED 30K CHECK THE L/H FUSELAGE STA 309-332 JUST BELOW LONG 22L WAS FOUND TO BE CREASED.REPAIRED PER EA 5330-01456.
